# SDR PNSA990107

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LEFT MAIN WOULD NOT INDICATE DOWN AND LOCKED.  LANDING GEAR APPEARED TO BE DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS MADE.  FOUND BURNED OUT BULB IN INDICATOR, REPLACED BULB.  OPERATIONAL CHECK FOUND OK.
